Having recently been diagnosed with supraventricular tachycardia, my doc rx'd calan and digoxin. Both of these drugs warn about taking the other one...is this safe? After 8 days, I am still trying to adjust to the drugs...feel weak, fatigued, hard to get a good breath, stomach problems,etc. Is this the meds?
These medications can be taken in combination with each other but there are precautions of which you should be aware. They can both slow the heart rate and therfore slow heart rate is one potential side effect. Digoxin can cause some nausea. The weakness and fatigue is harder to blame on the medications but it is possible. I would be sure to mention these symptoms to your doctor on your next visit.
I took calan 240SR for 8 years until deciding on RF ablation to cure my SVT. I didn't realize how bad the meds made me feel until I finally got off of them. I was constipated, depressed, hands and feet were always cold, and the list could go on and on.
I have been svt free for 14 months now and never felt better. If RF ablation is an option for you, I urge you to check into it. It is so weird not having to worry about my SVT now. From age 9 until age 33 it was always a burden that seemed to rule my life. Life is a lot better now. Good luck to you.
Calen (Verapamil-a calcium channel blocker) slows the heart down. Patients taking calen can experience fatigue, dizziness and cold extremities. You could ask your doctor if they could lower the dose for you and see if this works for you.
I am on Coumadim, digoxin,proamatine. Recently, while doing a stress test my heart rate went to 130. My cardiologist rxed
one capsule of cardizem per day. Does anyone know if there is a conflict here, since the proamatine raises blood pressure and cardizem cd lowers it??. Please advise as I am very confused
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.